Aarhus University Seal / Aarhus Universitets segl

A note on clique-web facets for multicut polytopes

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

A note on clique-web facets for multicut polytopes. / Sørensen, Michael Malmros.

In: Mathematics of Operations Research, Vol. 27, No. 4, 2002, p. 740-742.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Sørensen, MM 2002, 'A note on clique-web facets for multicut polytopes', Mathematics of Operations Research, vol. 27, no. 4, pp. 740-742.

APA

Sørensen, M. M. (2002). A note on clique-web facets for multicut polytopes. Mathematics of Operations Research, 27(4), 740-742.

CBE

Sørensen MM. 2002. A note on clique-web facets for multicut polytopes. Mathematics of Operations Research. 27(4):740-742.

MLA

Sørensen, Michael Malmros. "A note on clique-web facets for multicut polytopes". Mathematics of Operations Research. 2002, 27(4). 740-742.

Vancouver

Sørensen MM. A note on clique-web facets for multicut polytopes. Mathematics of Operations Research. 2002;27(4):740-742.

Author

Sørensen, Michael Malmros. / A note on clique-web facets for multicut polytopes. In: Mathematics of Operations Research. 2002 ; Vol. 27, No. 4. pp. 740-742.

Bibtex

@article{7870270024fe11da834f000ea68e967b,
title = "A note on clique-web facets for multicut polytopes",
abstract = "In this note we provide a previously undiscovered necessary condition for the facet-defining property of clique-web inequalities for the multicut polytope. This condition imposes a minimum cardinality requirement on the node set of the clique, thus implying, in general, that clique-web inequalities associated with relatively small cliques are not facet-defining for multicut polytopes.",
keywords = "Facets, Multicuts, Polyhedra, Facets, Multicuts, Polyhedra",
author = "S{\o}rensen, {Michael Malmros}",
year = "2002",
language = "English",
volume = "27",
pages = "740--742",
journal = "Mathematics of Operations Research",
issn = "0364-765X",
publisher = "Institute for Operations Research and the Management Sciences (I N F O R M S)",
number = "4",

}

RIS

TY - JOUR

T1 - A note on clique-web facets for multicut polytopes

AU - Sørensen, Michael Malmros

PY - 2002

Y1 - 2002

N2 - In this note we provide a previously undiscovered necessary condition for the facet-defining property of clique-web inequalities for the multicut polytope. This condition imposes a minimum cardinality requirement on the node set of the clique, thus implying, in general, that clique-web inequalities associated with relatively small cliques are not facet-defining for multicut polytopes.

AB - In this note we provide a previously undiscovered necessary condition for the facet-defining property of clique-web inequalities for the multicut polytope. This condition imposes a minimum cardinality requirement on the node set of the clique, thus implying, in general, that clique-web inequalities associated with relatively small cliques are not facet-defining for multicut polytopes.

KW - Facets

KW - Multicuts

KW - Polyhedra

KW - Facets

KW - Multicuts

KW - Polyhedra

M3 - Journal article

VL - 27

SP - 740

EP - 742

JO - Mathematics of Operations Research

JF - Mathematics of Operations Research

SN - 0364-765X

IS - 4

ER -